MathSciNet Relay Station
MathSciNet bibliographic data
MR2870903 34A35 (34G20 46N20)
Mursaleen, M.; Mohiuddine, S. A. Applications of measures of noncompactness to the infinite system of differential equations in $\ell\sb p$ spaces. Nonlinear Anal. 75 (2012), no. 4, 2111–2115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement